Question NVIDIA Geforce GTX 1650 can no longer be controlled

SlimSebi

Junior Member
May 8, 2024
1
0
6
Hello everyone

I have already posted my request in various German discussion forums. But no one there was able to help me. Maybe you can do it :).

The following problem:

I can no longer control my screens in high quality with my dedicated graphics card (GeForce GTX 1660) in my laptop (Yoga S740-15IRH). It used to work before. The screens are connected to the two HDMIs via a Thunderbolt output from the laptop via a hub. Today I can only control the screens via the Intel onboard card (in low quality). When I try to make changes in the NVIDIA Control Panel, the "Display" tab, for example, no longer exists. I used to be able to make settings there in high quality. I have attached a few screenshots (in German, but you should be familiar with the programs)

I have already tried this solutions.

All hardware elements are reliably recognized and work properly.

  • Reinstalling Win11/Win10 (it used to work last time on the Win10)
  • Uninstalling the drivers (deep cleaning)
  • Reinstallation of NVIDIA and Intel drivers
  • Activate and deactivate in the device manager
  • changes in the energy saving plan to maximum performance
  • I have not found a settings for this in the bios
  • and many more (cmd prompts etc.)

If you need further explanation, please contact me at any time.

Best regards and many thanks
SlimSebi

1.PNG

2.PNG

3.PNG
 

In2Photos

Golden Member
Mar 21, 2007
1,714
1,726
136
Hmmm. Mine is the same. To be honest I've never checked this before. Everything works fine so I never opened that section. But that section only seems to apply if GPU acceleration is being utilized. Are you using software that can use GPU acceleration?

NVidia CP.png
 

Thunder 57

Platinum Member
Aug 19, 2007
2,825
4,144
136
When you say uninstalling the drivers (Deep vleaning), what do you mean by that? Have you heard of DDU? Could be worth a try. Start in Safe Mode then uninstall the Intel/Nvidia drivers, than restart and reinstall.